Ukrainian Mathematical Journal

, Volume 28, Issue 6, pp 586–592 | Cite as

Conditions foe self-adjointness of the Schrödinger operator with operator potential

  • M. Otelbaev


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    B. S. Nagy and C. Foias, Harmonic Analysis of Operators on Hilbert Space, North-Holland (1971).Google Scholar
  2. 2.
    E. C. Titchmarsh, “On the uniqueness of Green's function associated with a second-order differential equation,” Canadian J. Math.,1, 191–198 (1949).Google Scholar
  3. 3.
    D. B. Sears, “Note on the uniqueness of the Green's function associated with certain differential equations,” Canadian J. Math.,2, 314–325 (1950).Google Scholar
  4. 4.
    R. S. Ismagilov, “On the self-adjointness conditions of differential operators of large order,” Dokl. Akad. NaukSSSR,142, No. 6, 1239–1242 (1962).Google Scholar
  5. 5.
    Yu. B. Orochko, “On sufficient conditions for the self-adjointness of the Sturm-Liouville operator,” Mat. Zametki,15, No. 2, 271–280 (1974).Google Scholar
  6. 6.
    M. G. Gimadislamov, “On the self-adjointness conditions of a differential operator of large order with operator coefficients,” Mat. Zametki,5, No. 6 (1969).Google Scholar
  7. 7.
    A. N. Kochubei, “On self-adjointness and the characteristic spectrum of a certain class of abstract differential operators,” Ukr. Mat. Zh.,25, No. 6, 311–315 (1973).Google Scholar
  8. 8.
    L. I. Vainerman and M. L. Gorbachuk, “On the self-adjointness of semi-bounded abstract differential operators,” Ukr. Mat. Zh.,22, No. 6, 806–808 (1970).Google Scholar
  9. 9.
    M. M. Gekhtman, “On the spectrum of the Sturm-Liouville operator equation,” Funktsional'. Analiz Ego Prilozhen.,6, No. 2, 81–82 (1972).Google Scholar
  10. 10.
    E. A. Begovatov, Dokl. Akad. NaukSSSR,191, No. 6, 1203–1205 (1970).Google Scholar
  11. 11.
    V. A. Mikhailets, Dopov. Akad. Nauk URSR, Series A, No. 4, 305–307 (1974).Google Scholar
  12. 12.
    M. Otelbaev, “On the Titchmarsh method of bounding the resolvent,” Dokl. Akad. Nauk SSSR,211, No. 4, 787–790 (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • M. Otelbaev

There are no affiliations available

Personalised recommendations